# SDR UPS203823

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5530 · Vertical Stabilizer
- Part: T-Chord
- Part number: 651748428
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK ON T-CHORD FOR PANEL 9707 ON VERTICAL FIN AT FIN STA 225.6 RT SIDE.  REPAIRED IAW SRM 51-30-2.
